# SDR 2002UALA01496

- Difficulty date: September 26, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING FRAME AT STATION 616 LEFT HAND IS CRACKED INBOARD LOWER FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STIFFENING ANGLE, TAPERED SHIM & FILLER.
